question-icon

What Causes Liver Damage When Biliruben Levels Indicate 50 Μmol/L?

default
Posted on Wed, 11 Oct 2017
Question: After taking some rancid fish oil omega3 Prestine for about a month my gilberts sydroyne (25 umoil/l) has gotten worse from these fish oil pils.I waited until 6 months later after i quite taking the fish oil and my biliruben levels are still at 50 umil/l. I am afraid I have damaged my liver?
doctor
Answered by Dr. Vaishalee Punj (7 minutes later)
Brief Answer:
Take precautions to avoid water borne infections

Detailed Answer:
Hi
Thanks for your query.

I understand your concern. It does seem like side effect of the fish oil.

Usually the side effects reverse in a few days after stopping the medicine. But if it hasn't regressed, than we need extra precautions.

Omega 3, 6, 9 supplements can cause digestion problems and weaken immunity. But pharmaceutical companies do not tell about it. This may have upset your GI flora leading to current symptoms.

Firstly, take cleaner drinking water (preferably from RO system to filter out viruses) and hygienic food to avoid any food borne infections. Also take some liver protective like syp Liv 52 2 times a day for 3-4 weeks. It will help strengthen the liver. Liver usually heals quickly when the trigger is stopped.

Hope it helps, Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj (8 minutes later)
Hi Doctor: my friend has purchased some XXXXXXX One .
Would you recommend this to help me or would this just burden my liver more?
doctor
Answered by Dr. Vaishalee Punj (32 minutes later)
Brief Answer:
I would not experiment with it

Detailed Answer:
Hi again

If I am in your situation, I will not experiment with it. Simply have cleaner food to safegaurd liver. Avoid any hepatotoxic drugs like pain killers, antibiotics etc. Drink lots of fluids to wash out bilirubin. You will definitely get better with these measures.

Stay in touch with your doctor.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj (54 minutes later)
Is it Liv 52 himalaya for liver cleanse, is this the one you are talking about?
doctor
Answered by Dr. Vaishalee Punj (1 hour later)
Brief Answer:
Yes its from Himalaya

Detailed Answer:
Hi

Yes Syr Liv 52 is from Himalaya and is easily available at XXXXXXX Grocery stores in foreign countries.

Best wishes for your health.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 172 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Liver Damage When Biliruben Levels Indicate 50 Μmol/L?

Brief Answer: Take precautions to avoid water borne infections Detailed Answer: Hi Thanks for your query. I understand your concern. It does seem like side effect of the fish oil. Usually the side effects reverse in a few days after stopping the medicine. But if it hasn't regressed, than we need extra precautions. Omega 3, 6, 9 supplements can cause digestion problems and weaken immunity. But pharmaceutical companies do not tell about it. This may have upset your GI flora leading to current symptoms. Firstly, take cleaner drinking water (preferably from RO system to filter out viruses) and hygienic food to avoid any food borne infections. Also take some liver protective like syp Liv 52 2 times a day for 3-4 weeks. It will help strengthen the liver. Liver usually heals quickly when the trigger is stopped. Hope it helps, Let me know if I can assist you further. Dr Vaishalee